# SDR 95ZZZW456

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1745-1763
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CABIN FLOOR RT SIDE 2ND SEAT TRACK STATION 1745 TO STATION 1763 HAS CORROSION.  REMOVED DAMAGED AREA CLEANED AND TREATED AREA FABRICATED AND INSTALLED SEAT TRACK SECTION PER SRM 53-21-00.  (W)
